# SDR DL73K970902

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT, THE FLOORBEAM T-CAP WAS FOUND TO BE CORRODED SEVERAL PLACES, LBL 7 TO RBL O/B END.  THE CORROSION WAS REMOVED PER SRM 51-10-6, ALL OUT OF LIMITS EXCEPT RBL 48.  DAMAGED SECTION REMOVED AND REPAIR PARTS AND REPLACED T-CAP, DRILLED AND INSTALLED PER MM 53-21-0 PG 806.
